Research interests

  • Nonlinear optimization
  • Nonsmooth analysis
  • Variational and quasivariational inequalities
  • Equilibrium and quasiequilibrium problems
  • Generalized monotonicity
  • Generalized convexity
Teaching web pages:
Office hours:
After the lectures or by appointment / Contact the teacher
  1. M. Castellani, M. Giuli: Ekeland's principle for cyclically antimonotone equilibrium problems, Nonlinear Analysis: Real World Applications, 32, (2016), 213-228.
  2. M. Castellani, M. Giuli: Stability and existence results for quasimonotone quasivariational inequalities in finite dimensional spaces, Applied Mathematics & Optimization, 73, (2016), 137-152.
  3. M. Castellani, M. Giuli: Approximate solutions of quasiequilibrium problems in Banach spaces, Journal of Global Optimization64, (2016), 615-620. 
  4. M. Giuli, M. Castellani, S. Nobakhtian, M. Pappalardo: Local cone approximations in mathematical programming, Optimization64, (2015), 1669-1681.
  5. M. Castellani, M. Giuli: An existence result for quasiequilibrium problems in separable Banach spaces, Journal of Mathematical Analysis and Applications425, (2015), 85-95.
  6. M. Castellani, M. Giuli: Refinements of existence results for relaxed quasimonotone equilibrium problems, Journal of Global Optimization57, (2013), 1213-1227.
  7. M. Castellani, M. Giuli: Pseudomonotone diagonal subdifferential operators, Journal of Convex Analysis20, (2013), 1-12.
  8. G. Bigi, M. Castellani, M. Pappalardo, M. Passacantando: Existence and solution methods for equilibra, European Journal of Operational Research227, (2013), 1-11 (jointly with ).
  9. M. Castellani, M. Giuli: A characterization of the solution set of pseudoconvex extremum problems, Journal of Convex Analysis19, (2012), 113-123.
  10. G. Bigi, M. Castellani, M. Giuli, B. Panicucci, M. Pappalardo, M. Passacantando: Recent advances on equilibrium problems, in Recent advances in nonlinear optimization and equilibrium problems: a tribute to Marco D'Apuzzo, V. De Simone, D. di Serafino and G. Toraldo (eds), Quaderni di Matematica, 27, (2012), 41-65 Quaderni di Matematica.
  11. M. Castellani, M. Pappalardo: Directional K-epiderivatives and error bound, Optimization60, (2011), 201-210.
  12. M. Castellani, M. Pappalardo, M. Passacantando: Existence results for nonconvex equilibrium problems, Optimization Methods & Software25, (2010), 49-58.
  13. M. Castellani, M. Pappalardo: On the mean value theorem for semidifferentiable functions, Journal of Global Optimization46, (2010), 503-508.
  14. M. Castellani, M. Giuli: On equivalent equilibrium problems, Journal of Optimization Theory and Applications147, (2010), 157-168.
  15. G. Bigi, M. Castellani, M. Pappalardo: A new solution method for equilibrium problems, Optimization Methods & Software24, (2009), 895-911.
  16. M. Castellani, M. Giuli: On paramonotone and pseudomonotone* maps, in Recent Developments on Mathematical Programming and Applications, L. Carosi and L. Martein (eds), Aracne editrice, (2009), 41-55.
  17. M. Castellani, M. Pappalardo: Gap functions for nonsmooth equilibrium problems, Taiwanese Journal of Mathematics13, (2009), 1837-1846.
  18. G. Bigi, M. Castellani, G. Kassay: A dual view of equilibrium problems, Journal of Mathematical Analysis and Applications342, (2008), 17-26.
  19. M. Castellani: On constraint qualifications in nonlinear programming, Nonlinear Analysis: Theory, Methods & Applications69, (2008), 3249-3258.
  20. M. Castellani, M. Giuli: The axiomatic bargaining problem: a brief survey, in Recent Developments on Applied Mathematics,  L. Carosi and L. Martein (eds), Aracne editrice, (2007), 25-44.
  21. M. Castellani, M. Pappalardo: Local cone approximations in optimization, Control and Cybernetics36, (2007), 583-600.
  22. M. Castellani, M. Giuli: Predicting excess return in dividend models under heterogeneous trading and learning: a diffusive approach, Finance Letters3, (2005), 12-16.
  23. M. Castellani, A. D'Ottavio, M. Giuli: A mean value theorem for K-directional epiderivatives, in Recent Advances in Optimization, G.P. Crespi et al. (eds), Datanova Editrice, (2003), 21-34.
  24. G. Bigi, M. Castellani: Uniqueness of KKT multipliers in multiobjective programming, Applied Mathematics Letters17, (2004), 1285-1290.
  25. G. Bigi, M. Castellani: K-epiderivatives for set-valued functions and optimization, Mathematical Methods of Operations Research55, (2002), 401-412.
  26. M. Castellani, A. Uderzo: Dual representations for positively homogeneous functions: an application to constrained extremum problems, in Optimization in Economics, Finance and Industry, G.P. Crespi et al. (eds), Datanova Editrice, (2002), 129-144.
  27. M. Castellani: Nonsmooth invex functions and sufficient optimality conditions, Journal of Mathematical Analysis and Applications255, (2001), 319-332.
  28. M. Castellani, M. Pappalardo: About a gap between multiobjective and scalar optimization, Journal of Optimization Theory and Applications109, (2001), 437-439.
  29. M. Castellani: A dual representations for proper positively homogeneous functions, Journal of Global Optimization16, (2000), 393-400.
  30. M. Castellani: Dual representations of classes of positively homogeneous functions; in Quasidifferentiability and Related Topics, V.F. Demyanov and A. Rubinov (eds), Serie ``Nonconvex optimization and its applications'', 43, Kluwer Academic Publishers, (2000), 73-84.
  31. G. Bigi, M. Castellani: Second order optimality conditions for differentiable multiobjective problems, RAIRO Operations Research34, (2000), 411-426.
  32. M. Castellani, M. Pappalardo: A unifying approach for higher-order optimality conditions, Communications of Applied Analysis, 3, (1999), 15-28.
  33. M. Castellani: Error bounds for set-valued maps, in Generalized Convexity and Optimization for Economic and Financial Decisions, G. Giorgi and F. Rossi (eds), Pitagora Editrice Bologna, (1999), 121-135.
  34. M. Castellani: Higher-order necessary optimality conditions for a nonsmooth extremum problem, Journal of Applied Analysis4, (1998), 245-258.
  35. M. Castellani, M. Pappalardo: Characterizations of ρ-convex functions, in Generalized Convexity, Generalized Monotonicity: Recent Results, J.P. Crouzeix, J.-E. Martinez-Legaz and M. Volle (eds), Kluwer Academic Publishers, (1998), 219-233.
  36. M. Castellani, G. Mastroeni, M. Pappalardo: Separation of sets, Lagrange multipliers and totally regular extremum problems, Journal of Optimization Theory and Applications92, (1997), 249-261.
  37. M. Castellani: Separation of sets and optimality conditions, Rendiconti del Circolo Matematico di Palermo, Serie II48, (1997), 27-38.
  38. M. Castellani, J.M. Jama, G. Mastroeni: Duality relations for variational inequalities with applications to network flows, Rendiconti del Circolo Matematico di Palermo, Serie II48, (1997), 39-56.
  39. M. Castellani: Second-order optimality conditions for nonsmooth mathematical programming, in Atti del XXI Convegno Annuale A.M.A.S.E.S., (1997), 217-229.
  40. M. Castellani: A necessary second-order optimality condition in nonsmooth mathematical programming, Operation Research Letters, 19, (1996), 79-86.
  41. M. Castellani, M. Pappalardo: Local second-order approximations and applications in optimization, Optimization, 37, (1996), 305-321.
  42. M. Castellani, G. Mastroeni, M. Pappalardo: On regularity for generalized systems and applications, in Nonlinear Optimization and Applications, G. Di Pillo and F. Giannessi (eds), Plenum Publishing Co., (1996), 13-26.
  43. M. Castellani, M. Pappalardo: First order cone approximations and necessary optimality conditions, Optimization,  35, (1995), 113-126.
  44. M. Castellani, G. Mastroeni: On the duality theory for finite dimensional variational inequalities, in Variational Inequalities and Network Equilibrium Problems, F. Giannessi and A. Maugeri (eds), Plenum Publishing Co., (1995), 21-31.
  45. M. Castellani: Variational sets and necessary optimality conditions in nonsmooth optimization, Le MatematicheXLIX, (1994), 189-203.